Match!

Enzymatic deinduction phenomenon and clinical implications with a focus on direct-acting oral anticoagulants.

Published on Jun 1, 2020in Blood Coagulation & Fibrinolysis1.12
· DOI :10.1097/MBC.0000000000000914
Jennifer L. Cole1
Estimated H-index: 1
Abstract
: The aim of the study was to describe the deinduction process and clinically relevant cases reported in the medical literature. Performed PubMed database search for key words 'enzymatic deinduction'. Findings are summarized. Although many unwanted drug interactions occur from the additive effects of combined medications or through competition at binding sites, some interactions occur because of alterations in homeostasis of natural metabolizing pathways. Enzymatic induction is a natural process in which normal metabolizing enzymes are increased because of RNA signaling from xenobiotics. Strong inducing medications can lead to decreased serum levels of other drugs, which are metabolized through these substrates; notably the direct-acting oral anticoagulants are affected. What is less understood, however, is the process of enzymatic deinduction and the clinically relevant sequela of overlooking this interaction. Providers should be aware of enzymatic deinduction and the potentially severe adverse effects of this phenomenon.
  • References (0)
  • Citations (0)
📖 Papers frequently viewed together
64 Citations
78% of Scinapse members use related papers. After signing in, all features are FREE.
References0
Newest
Cited By0
Newest